# SDR REXA2022060701057

- Difficulty date: June 1, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: P357
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT CEILING PANEL (243CLC) HAS A BROKEN WIRE FOR EMERGENCY LIGHTS                                                  	NSTALLED NEW CONTACT ON P357 WIRE BUNDLE IAW CRJ 700 ESPM 20-16-11. OPS TEST GOOD.
